# SDR DALA2018100805914

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 73,929 hours, 55,298 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 15ED INOP. ADJUSTED WIRE CONNECTION. OK FOR SVC. (LP5351383)
